Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 33, NWS Jackson, MS

June 9, 2015Jefferson Davis County, Lawrence County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 9, 2015, 6:23 AM CDT for Jefferson Davis County, Lawrence County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2015, 6:23 AM CDT (11:23 UTC)
Expired
Jun 9, 2015, 8:30 AM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Jefferson Davis County, MS, Lawrence County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 87 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:05 AM CDTFLASH FLOODSilver Creek, MSCREEK OVERFLOWING IN SILVER CREEK AREA CAUSING A SAW MILL TO HAVE TO SHUT DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 102 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 11.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
473 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WGUS54 KJAN 091123
FFWJAN
MSC065-077-091330-
/O.NEW.KJAN.FF.W.0033.150609T1123Z-150609T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
623 AM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  CENTRAL LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 830 AM CDT
    
* AT 623 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONTICELLO...PRENTISS...SOCIETY HILL...OAK VALE...CARSON...
  ROBINWOOD...TILTON...ARM...PROGRESS...MELBA...BASSFIELD AND SILVER
  CREEK.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3140 9004 3145 9013 3159 9024 3169 8976
      3161 8975 3161 8974 3157 8968 3155 8962
      3150 8958 3144 8959 3144 8982 3139 8982

$$

DL
1 follow-up statement
734 
WGUS74 KJAN 091333
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NATIONAL WEATHER SERVICE HUNTSVILLE AL
833 AM CDT TUE JUN 9 2015

MSC065-077-091341-
/O.EXP.KJAN.FF.W.0033.000000T0000Z-150609T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON DAVIS MS-LAWRENCE MS-
833 AM CDT TUE JUN 9 2015

...THE FLASH FLOOD WARNING FOR JEFFERSON DAVIS AND SOUTHERN LAWRENCE
COUNTIES HAS EXPIRED...

THE HEAVY RAIN HAS ENDED...HOWEVER RESIDUAL FLOODING WILL REMAIN 
ACROSS EASTERN LAWRENCE COUNTY NEAR SILVER CREEK. A FLOOD WARNING 
REMAINS IN EFFECT.

LAT...LON 3140 9004 3145 9013 3159 9024 3169 8976
      3161 8975 3161 8974 3157 8968 3155 8962
      3150 8958 3144 8959 3144 8982 3139 8982

$$

73

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:44 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 9, 3:44 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
344 AM CDT TUE JUN 9 2015

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...AFTER A BIT OF A LULL
IN ACTIVITY LAST NIGHT, AN MCS DEVELOPED NEAR THE MS/TN BORDER AND
HAS BEEN PROPAGATING SOUTHWARD, ANCHORED BY AN MCV NEAR THE GOLDEN
TRIANGLE AS OF 08Z. OVER THE PAST FEW HOURS, THIS COMPLEX HAS BEEN
PRIMARILY OUTFLOW DOMINANT, WITH THE STRONGEST CORES NOTED ON RADAR
BEHIND THE OUTFLOW BOUNDARY. NEVERTHELESS, SOME WIND GUSTS ARE STILL
REACHING THE GROUND, AS PER AWOS GUST OBS IN THE 20-30 KT RANGE.

HIGH-RES GUIDANCE HAS GENERALLY HAD A VERY POOR HANDLE ON THE
CURRENT CONVECTIVE ACTIVITY, BUT WITH MLCAPES IN THE 1000-2000 J/KG
PER LATEST SPC MESOANALYSIS, IT SEEMS PLAUSIBLE FOR THIS COMPLEX TO
CONTINUE INTO AT LEAST PART OF THE MORNING. THOUGH AMBIENT DEEP
LAYER SHEAR IS BECOMING LESS FAVORABLE FOR POTENT UPDRAFTS AND THE
THREAT OF SEVERE WEATHER WILL BECOME LESS LIKELY WITH TIME.

THE MAIN UPPER TROUGH AND SHORTWAVE WILL BE PULLING AWAY FROM THE
AREA TODAY AND THE SURFACE FRONT WILL CONTINUE TO WASH OUT WITH THE
LOSS OF UPPER LEVEL SUPPORT. NEVERTHELESS, THERE WILL STILL BE
LINGERING OUTFLOW FROM THIS AM'S CONVECTION, A RATHER MOIST AIRMASS,
AND MODERATE INSTABILITY (ASSUMING CLOUD DEBRIS DOESN'T INTERRUPT
INSOLATION THROUGH THE ENTIRE DAY). THIS SHOULD ALLOW FOR ADDITIONAL
DEVELOPMENT THROUGH THE DAY INTO THE EVENING, ESPECIALLY ALONG AND
SOUTH OF I-20. THE SETUP ON WEDNESDAY WILL BE SIMILAR, WITH SUBTLE
UPPER TROUGHING OVER THE REGION AND RELATIVELY WEAK DISTURBANCES
PASSING THROUGH. ACTIVITY IS EXPECTED TO BE MORE DIURNAL IN NATURE,
WITH A MORE SUBSTANTIAL DROPOFF IN ACTIVITY HEADING INTO WED NIGHT.
/DL/

.LONG TERM...THURSDAY THROUGH MONDAY...AT THE BEGINNING OF THE
PERIOD DEEP TROPICAL MOISTURE WILL BE IN PLACE AS PW VALUES WILL BE
NEAR 2 INCHES. LOW LEVEL SOUTHERLY FLOW WILL CONTINUE THE MOIST FEED
WITH LOW TO MID 70S DEWPOINTS. MID LEVEL FLOW PATTERN WILL BE LIGHT
AND DISORGANIZED WITH A WEAK LOW OVER THE NORTHERN GULF OF MEXICO.

WITH THIS SETUP EXPECT A GREATER THAN NORMAL COVERAGE OF DIURNALLY
DRIVEN CONVECTION TO DOMINATE THROUGH THE EARLY TO MIDDLE PORTION OF
THIS TIME PERIOD. INCREASED MOISTURE/RAINFALL WILL ALSO MAKE FOR
NARROW DIURNAL TEMP RANGES WITH MINS IN THE LOWER 70S AND HIGHS NEAR
90 AND AN OVERALL VERY MUGGY FEEL TO THE AIR. WEAK STEERING ALOFT
WILL ALLOW FOR SLOW STORM MOVEMENTS AND LOCALLY HEAVY RAINFALL.

BY LATE WEEKEND INTO MONDAY...INCREASED RIDGING FROM THE EAST WILL
BEGIN DRYING/WARMING THE COLUMN. THUS...EXPECT CONVECTIVE COVERAGE
TO BEGIN LESSENING IN THE EAST AND MAX TEMPS TO BE A FEW DEGREES
WARMER./26/

&&

.AVIATION...A LINE OF SHRA/TSRA WILL PUSH SOUTHWARD FROM GLH/GWO/GTR
TOWARD THE HKS/JAN/MEI THIS MORNING. BRIEF VISBY/CIG REDUCTIONS WILL
OCCUR IN HEAVIER SHOWERS. PATCHY AREAS OF GROUND FOG AND LOW CIGS
CANNOT BE RULED OUT AT A FEW SITES TOWARD DAYBREAK THIS MORNING, BUT
ANY FLIGHT CATEGORY REDUCTIONS ARE EXPECTED TO BE BRIEF. LATER ON
TODAY...ADDITIONAL SCATTERED SHRA/TSRA WILL BE POSSIBLE THROUGH THE
DAY, WITH THE GREATEST PROBABILITY FOR CONVECTIVE ACTIVITY AT
TERMINALS ALONG AND SOUTH OF I-20. OUTSIDE OF THE STORMS, VFR
CONDITIONS ARE EXPECTED TO PREVAIL. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       89  71  89  70 /  55  37  36  19
MERIDIAN      87  68  88  69 /  62  38  41  23
VICKSBURG     90  70  90  70 /  55  29  32  15
HATTIESBURG   88  70  88  71 /  68  41  52  35
NATCHEZ       88  72  88  70 /  55  34  42  22
GREENVILLE    92  71  92  69 /  31  15  16  10
GREENWOOD     89  70  90  69 /  36  17  22  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DL/26/DL
Hazardous weather outlook, Jun 9, 5:56 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
556 AM CDT TUE JUN 9 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
101100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
556 AM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

21

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 9, 4:13 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
413 AM CDT TUE JUN 9 2015

MSZ045-046-091000-
NESHOBA MS-KEMPER MS-
413 AM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN KEMPER AND NESHOBA
COUNTIES THROUGH 500 AM CDT...

AT 412 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLUFF SPRINGS TO NEAR
PHILADELPHIA...AND MOVING SOUTH AT 25 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...PRESTON...NESHOBA...LIBERTY...FORESTDALE...
BLACKWATER...DAMASCUS...PRISMATIC...BURNSIDE...HERBERT SPRINGS...
HOUSE...BLUFF SPRINGS...BETHSAIDA AND TUCKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3258 8866 3258 8919 3287 8923 3292 8874
TIME...MOT...LOC 0912Z 338DEG 20KT 3283 8881 3276 8917

DL
Special weather statement, Jun 9, 4:33 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
433 AM CDT TUE JUN 9 2015

ARZ074-091015-
ASHLEY AR-
433 AM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASHLEY COUNTY
THROUGH 515 AM CDT...

AT 433 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SNYDER...OR 14 MILES SOUTHWEST OF DERMOTT...MOVING
SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTROSE AND SNYDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3340 9175 3339 9146 3331 9146 3322 9156
      3338 9177
TIME...MOT...LOC 0933Z 316DEG 10KT 3340 9163

DL
Local storm report, Jun 9, 5:04 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
504 AM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TSTM WND DMG     CARTHAGE                32.74N 89.53W
06/09/2015                   LEAKE              MS   EMERGENCY MNGR

            POWER LINES DOWNED AND A TREE FELL ON A HOUSE. SMALL HAIL
            ALSO REPORTED.

&&

DL
Special weather statement, Jun 9, 5:16 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
516 AM CDT TUE JUN 9 2015

MSZ055-063-091045-
SIMPSON MS-LAWRENCE MS-
516 AM CDT TUE JUN 9 2015

...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINALL OVER SOUTHWESTERN
SIMPSON AND NORTHEASTERN LAWRENCE COUNTIES...

AT 515 AM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING
LOCALLY HEAVY RAINFALL OVER SOUTHWESTERN SIMPSON COUNTY NEAR SHIVERS.

LOCATIONS IMPACTED INCLUDE...
SHIVERS AND NEW HEBRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3170 9008 3177 9011 3179 9011 3179 9012
      3182 9013 3187 8993 3182 8991 3176 8993
      3176 8997 3170 8997
TIME...MOT...LOC 1015Z 334DEG 15KT 3177 8999

DL
Special weather statement, Jun 9, 5:54 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
554 AM CDT TUE JUN 9 2015

MSZ063-064-091130-
LAWRENCE MS-JEFFERSON DAVIS MS-
554 AM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN JEFFERSON DAVIS AND
CENTRAL LAWRENCE COUNTIES THROUGH 630 AM CDT...

AT 554 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MONTICELLO...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...PRENTISS...ROBINWOOD...WANILLA...ARM...PROGRESS AND
SILVER CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3161 9022 3169 9004 3159 8980 3145 9010
TIME...MOT...LOC 1054Z 325DEG 8KT 3158 9008

DL
Local storm report, Jun 9, 6:07 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 AM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     FLASH FLOOD      NEW HEBRON              31.73N 89.98W
06/09/2015                   LAWRENCE           MS   LAW ENFORCEMENT

            STREETS FLOODED IN THE NEW HEBRON AREA

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:21 PM CDTSpecial Weather StatementJANHolmes24 min
Jun 9, 1:22 AM CDTSpecial Weather StatementJANClay23 min
Jun 9, 1:53 AM CDTSpecial Weather StatementJANBolivar52 min
Jun 9, 2:12 AM CDTSpecial Weather StatementJANWebster48 min
Jun 9, 2:27 AM CDTSpecial Weather StatementJANLeake48 min
Jun 9, 2:29 AM CDTSpecial Weather StatementJANLowndes46 min
Jun 9, 2:44 AM CDTSpecial Weather StatementJANBolivar46 min
Jun 9, 2:55 AM CDTSpecial Weather StatementJANChoctaw, Winston50 min
Jun 9, 3:27 AM CDTSpecial Weather StatementJANLeake, Neshoba48 min
Jun 9, 3:32 AM CDTFlash Flood WarningJANLeake3 hr
Jun 9, 3:33 AM CDTSpecial Weather StatementJANCarroll42 min
Jun 9, 4:03 AM CDTFlash Flood WarningJANCarroll, Leflore3 hr
Jun 9, 4:06 AM CDTSpecial Weather StatementJANHolmes39 min
Jun 9, 4:13 AM CDTSpecial Weather StatementJANNeshoba47 min
Jun 9, 4:31 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo59 min
Jun 9, 5:16 AM CDTSpecial Weather StatementJANSimpson29 min
Jun 9, 5:26 AM CDTFlash Flood WarningJANJefferson Davis, Lawrence, Simpson3 hr
Jun 9, 5:54 AM CDTSpecial Weather StatementJANLawrence36 min
Jun 9, 6:29 AM CDTSpecial Weather StatementJANJones46 min
Jun 9, 6:38 AM CDTSpecial Weather StatementJANSmith37 min
Jun 9, 6:53 AM CDTSpecial Weather StatementJANMarion37 min
Jun 9, 7:01 AM CDTSpecial Weather StatementJANLincoln44 min
Jun 9, 7:43 AM CDTFlash Flood WarningJANLawrence, Lincoln2 hr
Jun 9, 7:47 AM CDTSpecial Weather StatementJANMarion28 min
Jun 9, 8:27 AM CDTAreal Flood WarningJANJefferson Davis, Lawrence, Simpson3 hr
Jun 9, 10:53 AM CDTSpecial Weather StatementJANFranklin37 min
Jun 9, 1:05 PM CDTSpecial Weather StatementJANHinds40 min
Jun 9, 1:49 PM CDTSpecial Weather StatementJANYazoo26 min
Jun 9, 2:45 PM CDTSevere Thunderstorm WarningJANCopiah45 min
Jun 9, 2:50 PM CDTSpecial Weather StatementJANWarren40 min
Jun 9, 2:54 PM CDTSevere Thunderstorm WarningJANWarren36 min
Jun 9, 2:55 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott50 min
Jun 9, 2:59 PM CDTSevere Thunderstorm WarningJANIssaquena46 min
Jun 9, 3:06 PM CDTSpecial Weather StatementJANHinds24 min
Jun 9, 3:35 PM CDTSpecial Weather StatementJANClaiborne25 min
Jun 9, 3:51 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Warren54 min
Jun 9, 4:00 PM CDTSpecial Weather StatementJANScott15 min
Jun 9, 4:01 PM CDTSpecial Weather StatementJANSharkey29 min
Jun 9, 4:31 PM CDTFlash Flood WarningJANClaiborne, Copiah, Hinds, Warren3 hr
Jun 9, 4:36 PM CDTSpecial Weather StatementJANHinds24 min
Jun 9, 4:47 PM CDTSpecial Weather StatementJANClaiborne, Hinds43 min
Jun 9, 5:12 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson48 min

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.